# SDR 00074

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N165TW
- Make and model: Amd FALCON
- Aircraft serial: 65
- Aircraft time: 12,526 hours, 8,919 cycles
- Engine: Ge CF700*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER DEPARTURE FROM BHM CLIMBING THRU 5000 FT DOOR LIGHT WARNING CAME ON , LEVELED OFF AT 5000 FT REDUCED POWER LIGHT WENT OUT, RETURN TO DEPARTURE AIRPORT. MAINTENANCE CLEANED DOOR LIGHT SWITCH AND OPS CHECK GOOD. AIRCRAFT RETURN TO SERVICE.
